I got tinnitus due to medication five months ago. It’s in only one ear and the ringing has been constant and steady. One month after I got it I took the same medication again and the ringing got progressively much worse. When I went off of it it went back down to the way it was previously. Three months later the sound has gotten much, much quieter. Now the past two weeks it’s been fluctuating quite a bit and more so as time goes on. It’ll suddenly get very loud for a few seconds and then go back to even quieter than it was before it happened. This has happened around five times now (each time it becoming quieter).
So it seems to be getting better every week. Is this a sign it will go away? It’s been said that tinnitus caused by medication is not permanent.
- How to Stop Tinnitus – That Constant Ringing in the Ears | Swollen Jaw
- Get Liberty Of London For Target 3 Months After The Launch
- Top brokerages after five months « News from Romania
- Relieve Your Tinnitus Naturally With Herbs For Tinnitus | Jaw Sore
- McKesson Medication Adherence Programs Achieve New Levels of Patient Adoption and Loyalty